MAUDE Adverse Event Report: ZIMMER GMBH CEP SCREW FOR PROX. PART. L 265; PROSTHESIS, HIP

ZIMMER GMBH CEP SCREW FOR PROX. PART. L 265; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the screw broke in the stem neck trial and the stem had to be planted via trephine and slap hammer.Attempts have been made and additional information on the reported event has not been received at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: report source us.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.The following sections were updated: no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records could not be performed due to missing lot number.Review of the complaint history found no additional related complaints for this item.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CEP SCREW FOR PROX. PART. L 265
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18865592
Report Number0009613350-2024-00088
Device Sequence Number3325120
Product Code JDI
UDI-Device Identifier00889024593312
UDI-Public(01)00889024593312
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0100109806
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA HD 12/14 36X-3.5.; WAGNER SL REVISION® HIP STEM, UNCEMENTED,4/265.; WAGNER SL REVISION®, TRIAL STEM, DISTAL, 15.
Patient SexUnknown